MAUDE Adverse Event Report: BERCHTOLD GmbH & Co. KG OPERON D 770 Seat Phenolic-w o Backligh; table, operating-room, electrical

BERCHTOLD GmbH & Co. KG OPERON D 770 Seat Phenolic-w o Backligh; table, operating-room, electrical
Catalog Number OT 7701076
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the d770 (sn: (b)(6)) has a blinking service light and is switching to reverse position on its own.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.

Brand Name
OPERON D 770 Seat Phenolic-w o Backligh
Common Device Name
table, operating-room, electrical
Manufacturer (Section D)
BERCHTOLD GmbH & Co. KG
ludwigstaler straße 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GmbH & Co. KG
ludwigstaler straße 25
tuttlingen 78532
GM   78532
Manufacturer Contact
arsalan rizvi
ludwigstaler straße 25
tuttlingen 78532
GM   78532
+49()74611810
MDR Report Key50888867
Report Number0008010153-2026-00020
Device Sequence Number13246675
Product Code GDC
UDI-Device Identifier07613327170054
UDI-Public07613327170054
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 7701076
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown